Advances in Differential Equations

Elliptic equations in non-smooth plane domains with an application to a parabolic problem

Fabrizio Colombo, Davide Guidetti, and Alfredo Lorenzi

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we study elliptic boundary-value problems in bounded non-smooth plane domains and prove a generation result concerning analytic semigroups of linear bounded operators in space of continuous functions. Then we apply such a generation result for bounded non-smooth plane domains to a parabolic integro-differential equation.

Article information

Source
Adv. Differential Equations Volume 7, Number 6 (2002), 695-716.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1356651734

Mathematical Reviews number (MathSciNet)
MR1894863

Zentralblatt MATH identifier
1092.35027

Subjects
Primary: 35J25: Boundary value problems for second-order elliptic equations
Secondary: 34G10: Linear equations [See also 47D06, 47D09] 35K10: Second-order parabolic equations 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20] 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30]

Citation

Colombo, Fabrizio; Guidetti, Davide; Lorenzi, Alfredo. Elliptic equations in non-smooth plane domains with an application to a parabolic problem. Adv. Differential Equations 7 (2002), no. 6, 695--716. https://projecteuclid.org/euclid.ade/1356651734.


Export citation